# SDR AALA202212235176

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 24,775 hours, 9,793 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR OPENED UNASSISTED ON LANDING. SHOWS FAULT AT GATE ON ENGINE SHUTDOWN.  (OPEN)
